Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going Off Parnate...Wellbutrin Poop Out Remedy? MissThang

Posted by Phillipa on January 5, 2011, at 19:54:27

In reply to Re: Going Off Parnate...Wellbutrin Poop Out Remedy?, posted by MissThang on January 5, 2011, at 8:31:51

I also took it when first out. Took for a month no side effects no improvement either. Expensive so stopped. I remember one poster who took full dose of Deplin and did very well. Some have done well on lesser doses than recommended. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:974433
URL: http://www.dr-bob.org/babble/20101231/msgs/975977.html